APAP COLDS 8 SACHETS - MADE IN POLAND - FREE SHIPPING
APAP for colds is a multi-component preparation in the form of a powder for oral solution, intended for use in adults and children over 12 years of age. The active substances of the preparation are: paracetamol, ascorbic acid and phenylephrine hydrochloride. The preparation has antipyretic, analgesic and nasal decongestion properties.
APAP cold relieves symptoms of colds, flu and flu-like infections, such as fever, headache, throat, muscle aches and joint pain, as well as symptoms of nasal edema in colds and flu.
The preparation for immediate use in the symptoms of colds and flu: fever, headache, throat, muscle, bone and joint pain, runny nose, nasal obstruction.
1 sachet contains:
- active ingredient: paracetamol 650 mg, ascorbic acid 50 mg, phenylephrine hydrochloride 10 mg,
- excipients: sucrose, citric acid anhydrous, sodium citrate, lemon flavor 87A069, lemon flavor 875060, acesulfame K, lemon flavor 501.476 / AP0504, lemon flavor 875928, aspartame, quinoline yellow.
Analgesic, antipyretic, nasal decongestant.
- Adults and children over 12 years of age: 1 sachet every 4-6 hours.
- Consume a maximum of 6 sachets a day.
- The contents of the sachet should be dissolved in a glass of hot water.
- If you have the impression that the effect of the preparation is too strong or too weak, consult your doctor.
- Allergy to any of the active substances, sympathomimetic amines, or any of the other ingredients of this preparation.
If you have the following conditions:
- unstable coronary artery disease,
- Heart arythmia,
- high blood pressure
- congenital deficiency of glucose-6-phosphate dehydrogenase and methaemoglycin reductase,
- severe liver or kidney failure,
- viral hepatitis,
- phenylketonuria (due to the content of aspartame)
- overactive thyroid gland
- narrow-angle glaucoma,
- During treatment with MAOIs monoamine oxidase inhibitors (used in the treatment of hypotension and depression) and within 14 days of their discontinuation, in combination with tricyclic antidepressants.
- While taking zidovudine (a medicine to treat HIV infection).
Store the preparation below 25 ° C, out of the sight and reach of children.
Like all medicines, this medicine can cause side effects, although not everybody gets them.
Skin and subcutaneous tissue disorders:
- allergic reactions (itching, hives).
Immune system disorders:
- hypersensitivity reactions up to the symptoms of anaphylactic shock (manifested by altered consciousness, pale skin, drop in blood pressure, sweating, production of a small amount of urine, rapid breathing, edema).
- nausea, vomiting, digestive problems, upper abdominal burning sensation, dry mouth.
Circulatory system disorders:
- increase in blood pressure, tachycardia (increased heart rate), abnormal heart rhythm, pale skin and mucous membranes, respiratory, thoracic and mediastinal disorders: breathing disorders, attack of bronchial asthma.
Renal and urinary disorders:
- urination disorders, renal colic, renal papillary necrosis.
Nervous System Disorders:
- anxiety, insomnia.
- hallucinations, anxiety, nervousness.
Blood and lymphatic system disorders:
- granulocytopenia (decreased number of a certain type of white blood cells in the blood), agranulocytosis (lack of a certain type of white blood cells in the blood), thrombocytopenia (decreased number of platelets in the blood).
Side effects are rare in the case of short-term use of the preparation.
The preparation should not be used simultaneously with other preparations containing:
- paracetamol (an active ingredient found in many preparations used in cold and flu),
- phenylephrine or pseudoephedrine (used to treat symptomatic treatment of rhinitis)
- other sympathomimetics or MAO inhibitors (used to treat hypotension and depression),
- zidovudine (an antiviral medicine used to treat HIV infection)
- tricyclic antidepressants,
- other anti-flu medications, cold medications and decongestants.
Consult your doctor before using it simultaneously with:
- anticoagulants (warfarin, coumarin),
- antiepileptic preparations ,
- barbiturates (medicines with sleep-inducing and sedative effects)
- preparations that induce microsomal enzymes,
- preparations that lower blood pressure (guanethidine, mecamylamine, methyldopa, reserpine),
- indomethacin (an analgesic and anti-inflammatory preparation, used e.g. in rheumatoid arthritis),
- β-adrenergic receptor antagonists (preparations used in arterial hypertension and cardiovascular diseases),
Ascorbic acid in the preparation increases the absorption of aluminum (found in antacids) and iron.
Warnings and Precautions
Check with your doctor or pharmacist before using this medicine if:
- liver and kidney failure,
- bronchial asthma,
- prostatic hyperplasia,
- Raynaud's syndrome (turning pale and then blue in the fingers, toes, edges of the earlobes and the tip of the nose, often caused by cold or emotion),
- coronary artery disease,
- intolerance to some sugars (due to the sugar content - sucrose).
- The use of the medicinal product by fasting people poses a risk of liver damage.
- The preparation contains aspartame, which is a source of phenylalanine. May be harmful for patients with phenylketonuria.
- The preparation contains sugar - sucrose. One sachet contains 1.981 g of sucrose, which corresponds to approx. 0.2 carbohydrate exchanger. Patients with known intolerance to some sugars should consult a doctor before taking the preparation .
Use in children
- This medicine should not be given to children under 12 years of age.
Use with food, drink or alcohol
- Food does not reduce preparation absorption.
- You should not drink alcohol while taking the preparation because of the risk of toxic liver damage.
Pregnancy and breastfeeding
- Ask your doctor or pharmacist for advice before taking this medicine if you are pregnant or breastfeeding, or if you think you are pregnant or are planning to become pregnant.
- Do not use during pregnancy and breastfeeding.
Driving vehicles and operating machinery
- When taking the preparation, caution should be exercised when driving or operating machinery.
- Customer placed a new order for 2 x ALTACET 1% GEL 75G — MADE IN POLAND — FREE SHIPPING
- Customer placed a new order for 2 x VENORUTON FORTE 60 TABS — MADE IN SWITZERLAND — FREE SHIPPING
- Customer from Maalea adummim registered for an account
- Customer placed a new order for Mensil 25 mg, 8 chewable tablets — Made in Poland — Free Delivery
- Customer from Hollywood logged in
- Customer from Nottingham logged in
- Customer from Fredericksburg placed a new order for EKTIN EYE DROPS 10 ML - MADE IN USA - FREE SHIPPING
- Customer from Fredericksburg registered for an account
- Customer from Nottingham placed a new order for Ismigen sublingual tablets 50mg, 30 pcs — Made in Italy — Free Delivery
- Customer from Nottingham registered for an account
- Customer from GLASGOW placed a new order for 2 x TOBRADEX EYE OINTMENT 3,5G — MADE IN BELGIUM — FREE SHIPPING
- Customer from GLASGOW registered for an account
- Customer from Concord placed a new order for 3 x GUTTALAX DROPS 30 ML = 90 ML - MADE IN ITALY - FREE SHIPPING
- Customer from Concord registered for an account
- Customer from Тбилиси registered for an account
- Customer from BRIGHTON logged in
- Customer placed a new order for ZOVIRAX INTENSIVE 50MG/G CREAM 2G - MADE IN POLAND - FREE SHIPPING
- Customer from Fredericksburg logged in
- Customer from Fredericksburg reset their account password
- Customer from Fredericksburg requested a reset password